Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/23798
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On a generalised Connes-Hochschild-Kostant-Rosenberg theorem
Author: Varghese, M.
Stevenson, D.
Citation: Advances in Mathematics, 2006; 200(2):303-335
Publisher: Academic Press Inc Elsevier Science
Issue Date: 2006
ISSN: 0001-8708
1090-2082
Statement of
Responsibility: 
Varghese Mathai and Danny Stevenson
Abstract: The central result of this paper is an explicit computation of the Hochschild and cyclic homologies of a natural smooth subalgebra of stable continuous trace algebras having smooth manifolds X as their spectrum. More precisely, the Hochschild homology is identified with the space of differential forms on X, and the periodic cyclic homology with the twisted de Rham cohomology of X, thereby generalising some fundamental results of Connes and Hochschild–Kostant–Rosenberg. The Connes–Chern character is also identified here with the twisted Chern character.
RMID: 0020060220
DOI: 10.1016/j.aim.2004.11.006
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/622779/description#description
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.